MathSciNet Relay Station
MathSciNet bibliographic data
MR1423030 (97m:58185) 58G05 (35N10)
Chanillo, Sagun; Treves, François Local exactness in a class of differential complexes. J. Amer. Math. Soc. 10 (1997), no. 2, 393–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement